# SDR 2007UALA00514

- Difficulty date: February 17, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 52,970 hours, 19,685 cycles
- Engine: Pwa PW2037
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Condition: No Test
- Location: Fire-Overheat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE-OVERHEAT TEST-ENG-APU-CARGO SYSTEM TEST FAIL.  SYSTEM TEST LIGHT WILL NOT ILLUMINATE.  [SUP 05-18-07]  REPLACED LED AND SWITCH ASSY.
